... perscribed ativan im kinda scared too take it will it be ok too take a half at night too help me rest better
The atarax with the methadone and the ativan with the methadone carry the following warnings:
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
As long as you are aware of the possible effects to the central nervous system and respiratory system, you should be fine. Do not take more than prescribed as it can cause the heart to stop beating and can cause you to stop breathing. If you plan to nurse the baby please consult the doctor before commencing due to the adverse effects on the baby.
Was the prescribing doctor aware that you are on the methadone and atarax? I would take the atarax at a different time of day than the ativan, and starting off with 1/2 the dose is not a bad idea. The least bit of medication you take is always better. If you need the whole dose and the half dose did not make you very groggy, then go ahead and take it. Just use caution that you don't get so sleep you forget to breathe! And yes, be careful about breastfeeding while on these medications. I'm not sure if they are dangerous to the baby, but I would think so. Hope you can get some sleep - perhaps try Melatonin? It is a natural sleep aid - a chemical produced by your brain to help regulate your circadian rhythms. Just a thought - it helps me quite a bit. Best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2010 • 1 answer
Posted 14 Apr 2011 • 2 answers
Posted 3 Jun 2011 • 1 answer
Posted 5 Jan 2012 • 2 answers
Posted 25 Jan 2017 • 1 answer